# SDR YENA2023101001207

- Difficulty date: October 6, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 02848
- Aircraft time: 65,430 hours, 22,933 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER ATTACHMENT IN TERNAL AREA RH SIDE, LOWER TENSION BOLT, CRACK LENGTH IS 0.110 INCH AP PROXIMATELY. IN COCKPIT (1 EA) REF AEROMAN W/O 2023 277/1 WCC 2023-533624; REF AEROMAN W/O 2023 277/1 WCC 2023-533624. PERMANENT REPAIR ON FRAME 2 WINDSHIELD CENTER POST ATTACHMENT INTERNAL AREA RH SIDE LOWER. IAW EA-53-0316-23 PART1, PART2, PART3, PART4, PART5, COVER REVISION 1. EC NO A32-873-01 RDAF 81218563/003/2023#A. THIS REPAIR IS CATEGORY B. THRESHOLD INSPECTION AREA 1, 29,300FC, FH NOT RELEVANT. INTERVAL 8,600FC, FH NO RELEVANT. METHOD HFEC OF CONTINUITY FITTING AFTER SHIM REMOVAL. AREA 2 THRESHOLD 34,500FC, FH NOT RELEVANT INTERVAL 4,700 FC, FH NOT REVENANT, METHOD INSPECTION HFEC NTM 53-11-29 OF WINDSHIELD FRAMINGS AFTER REMOVAL OF MIRROR FITTINGS. AREA 3 THRESHOLD INSPECTION 60,000 FC/ FH NOT RELEVANT, INTERVAL TBD, METHOD TBD. WORK ACCOMPLISHED BY AEROMAN TECH 8602115 RII: QC318.
